# SDR R019280

- Difficulty date: March 3, 2006
- Submitted: March 3, 2006
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Aircraft: SJ3R
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing Race
- Part number: D7745
- Condition: Broken
- Location: Propeller
- Part time: 2,134 hours
- Component: Propeller, Hartzl, HCE4A3I
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CUSTOMER REMOVED PROPELLER DUE TO LOOSE BLADE IAW HARTZELL SERVICE BULLETIN HC-SB-61-283.  ONE D-7745 BLADE SIDE BEARING INSTALLED ON BLADE SERIAL NUMBER 2828 WAS FOUND CRACKED CIRCUMFERENTIALLY.
